# SDR UIEA2023011200019

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 77,151 hours, 17,911 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 160500101
- Part serial: 096
- Condition: Leaking
- Location: Stab Trim Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SECONDARY BRAKE FOR RH STABILIZER TRIM SYSTEM WAS FOUND WITH EVIDENCE OF HYDRAULIC LEAK. BRAKE ASSY - STAB TRIM ACTUATOR WAS REPLACED PER AMM 27-41-13-024-001
